# SDR AALA20150619002

- Difficulty date: June 11, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 43,933 hours, 21,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AA74A23
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SEAT TRACK CORRODED FROM STATIONS 1030 TO 1136.  R & R SEAT TRACK SECTION FROM STATIONS 1030 TO 1136 IAW AARD 51-00-05-1, PRINT 5930566 & AMM 53-40-01-2.
